Lifestyle Modification

Lifestyle modification involves the long-term alteration of eating and physical activities by adopting and maintaining new habits. It is used to treat various diseases including obesity, high blood pressure, heart problems, diabetes, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes a sudden increase in HbA1c?

Query: Hello doctor, I am a 91-year-old male diagnosed with diabetes since 1987, and I am currently on medications, Lantus insulin (Insulin glargine) 14 units OD morning, Repaglinide (Prandin) 1 mg BD before breakfast and lunch, Metformin 850 mg BD, after BF and lunch, Thyroxine 50 mcg, Losartan 50 mg, an...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello,Welcome to icliniq.com.It appears that your hemoglobin A1c is high. It would not be advisable to reduce your HbA1c too much for your age, and the tight control of the blood sugar can be risky and can cause hypoglycemia. I suggest that you can increase only the insulin Lantus (Insulin glargine)...  Read Full »

Is it possible to reverse LVH?

Query: Hi doctor, My husband is 35 years. Before four years, he has done nasal septoplasty surgery. The doctor told me that he has high blood pressure. After doing all the tests, he was diagnosed with moderate concentric LVH. Initially, my husband was with a weight of 98 kilograms and a height of five f...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). He has hypertension and he needs medication for the long term. It is good to have weight loss by following a healthy lifestyle. He needs to avoid taking fatty, oily, and high-calorie f...  Read Full »

Wll lifestyle modification improve my brain health?

Query: Hi doctor, I am turning 22 in two weeks, and I am deeply worried about my brain health. On the top of pretty moderate to severe inattentive ADHD and general learning or processing issues, I smoked way too much weed from ages 16 to 20. For all of my life, I spent most of my leisure time zapping my br...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. My answer to your question is both yes and no. Yes because the neuroplasticity is a continuous process and changes almost everything in the desired direction over the course of time. The positive lifestyle factors definite...  Read Full »

What is the cause of the pill-stuck sensation in my throat?

Query: Hi doctor, For about five days now, I have this sensation of a pill stuck in the throat right below Adam's apple. There is no pain at all. It is not there in the morning but will show up throughout the day. I can eat and swallow without any problem, and it seems to go away when I eat. It is not qui...  Read Full »


Dr. Priyanka Aggarwal

ENT Otolaryngologist, Audiologist

Answer: Hi, Welcome to icliniq.com. The foreign body sensation in your throat is basically due to acid reflux. It is irritating the throat as acid raises high up to cause stickiness. Along with all the medicines you are taking, I would add few lifestyle measures. Avoid a sedentary lifestyle and at least mov...  Read Full »

Are neck swelling and chest pain side effects of tablet Januvia?

Query: Hello doctor, I have hypothyroidism for the last two years, down to 75 mg Levothyroxine. The issue now is blood sugar levels. Over the last year, the doctor has put me on several medicines, which I reacted to at that time level under 200. This year the doctor has changed. He said no medication and ...  Read Full »


Dr. Zulfiqar Ahmed

Endocrinologist, Diabetologist

Answer: Hi, Welcome to icliniq.com. Thanks for your query. Your weight is quite high with uncontrolled diabetes. Definitely, you need to change the lifestyle and thinking pattern as well. You need to trust a doctor and follow his advice. Every medication has effects. Otherwise, it will not be effectiv...  Read Full »

How to change the way of living and become more active?

Query: Hi doctor,I am planning daily for 15 years to wake up early in the morning and do some exercise or yoga, but I cannot wake up early and do exercise in my lifestyle. I put alarm but daily when the alarm starts I very fastly switch it off. I am unable to break my comfort zone. I am so lazy in work tha...  Read Full »


Dr. Arooj Najmussaqib

Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. I understand it is difficult to keep yourself motivated and win over yourself. That is the hardest part of life. To start with, please limit and write down goals first. Make sure your goals must be practical, which you can do easily. Start with small steps, e.g., If ...  Read Full »

I have high blood pressure for a year. Can I have WPW syndrome?

Query: Hello doctor, I am a 36 year old female. I am overweight. I have BP problem since a year. I was initially taking Cilacar 5 mg. Later the dose of the medicine was increased to 10 mg. I experienced dizziness and vague pain in left hand and severe burpings. Previously, during my root canal treatment...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have carefully reviewed your health query and can well establish how worrisome this situation has been for you. It is always troublesome for patients when it comes to the heart's health. I want to add here that there are no signs of WPW Syndrome in your case (attachment...  Read Full »

I get headaches with intermittent vertigo and dizziness due to light sensitivity. Why?

Query: Hi doctor, I am a 20 year old female. For the past three months, I have been experiencing daily headaches, intermittent dizziness and vertigo, tinnitus and light sensitivity. I have received a diagnosis of a vestibular migraine and my neurologist reports down beating nystagmus while using Frenzel go...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Your symptoms are suggestive of a migraine only. The new symptom that you have noticed also is in favor of a migraine headache. In such case, I would recommend you not to worry as all your investigations are within normal limits. Migraine headac...  Read Full »

How to get cured from fatty liver presenting with hepatomegaly?

Query: Hi doctor, I have a grade 2 fatty liver with mild hepatomegaly. I have tightness in the right side of the abdomen. I have fatigue and lethargy after doing physical exercise. I feel fine when I am not exerting myself. I have mild acid reflux when I eat the wrong foods. What to do?   Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Fatty liver is caused due to alcohol consumption. In people who do not drink alcohol, fatty liver is called nonalcoholic fatty liver disease (NAFLD). It is caused due to obesity, lack of exercise, diabetes, insulin resistance, excessive belly fat, and excessive intake o...  Read Full »

Could intake of spicy food cause frequent burping?

Query: Hi doctor, I am an 18-year-old female. I suffer from frequent burping that disturbs my airflow. But when I burp deeply, I have some relief. I experience this every night when I go to sleep. My stomach becomes bloated due to swallowing of air. I also experience some trouble in swallowing my saliva a...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. It happens due to the overproduction of acids in the stomach and it occurs due to various reasons such as indigestion, eating smoked food, spicy food, smoking, and stress. It needs to be treated accordingly. You can have gastritis or gastric r...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.